zbMATH — the first resource for mathematics

Unicité de Cauchy à partir de surfaces faiblement pseudo-convexes. (Cauchy uniqueness with respect to weakly pseudo-convex surfaces). (French) Zbl 0629.35002
Hörmander’s classical uniqueness theorem claims that there is a unique continuation property for the solutions of principally normal equations across strongly pseudo-convex surfaces. The case of weakly pseudo-convex surfaces is considered here with transversality assumptions at the points where the pseudo-convexity term vanishes (biprincipal type). A compact uniqueness result is proved under a weak pseudo-convexity condition involving a new invariant term; the proof is done by means of Carleman estimates requiring the strength of the Fefferman-Phong estimate. Another uniqueness theorem is proved by starting from the known result for the strongly pseudo-convex case and deforming the initial surface.

35A05 General existence and uniqueness theorems (PDE) (MSC2000)
32T99 Pseudoconvex domains
Full Text: DOI Numdam EuDML
[1] S. ALINHAC, Non-unicité du problème de Cauchy, Annals of Math., 117 (1983), 77-108. · Zbl 0516.35018
[2] S. ALINHAC, Uniqueness and non-uniqueness in the Cauchy problem, Contemporary Mathematics, 27 (1984), 1-22. · Zbl 0574.35002
[3] H. BAHOURI, Unicité et non-unicité du problème de Cauchy pour des opérateurs à symbole principal réel, Thèse de troisième cycle, Orsay, 1982. · Zbl 0539.35002
[4] L. HÖRMANDER, The analysis of linear partial differential operators III & IV, Springer Verlag, Berlin, 1985. · Zbl 0612.35001
[5] N. LERNER, Unicité du problème de Cauchy pour des opérateurs elliptiques, Ann. Sc. de l’E.N.S. de Paris, 4ème série, 17 (1984), 469-505. · Zbl 0562.35006
[6] N. LERNER, Unicité de Cauchy pour des opérateurs différentiels faiblement principalement normaux, J. des Math. Pures et Appl., 64 (1985), 1-11. · Zbl 0579.35012
[7] N. LERNER & L. ROBBIANO, Unicité de Cauchy pour des opérateurs de type principal, J. d’Analyse Math., 44 (1984/1985), 32-66. · Zbl 0574.35003
[8] L. ROBBIANO, Non-unicité du problème de Cauchy pour des opérateurs non elliptiques à symboles complexes, J. of Diff. Equations, 57 (1985), 200-223. · Zbl 0599.35006
[9] L. ROBBIANO, Sur LES conditions de pseudo-convexité et l’unicité de Cauchy, Indiana Univ. Math. J., 36 (1987), 333-347. · Zbl 0637.35017
[10] X. SAINT RAYMOND, Non-unicité de Cauchy pour des opérateurs principalement normaux, Indiana Univ. Math. J., 33 (1984), 847-858. · Zbl 0567.35004
[11] X. SAINT RAYMOND, L’unicité pour LES problèmes de Cauchy linéaires du premier ordre, l’Ens. Math., 32 (1986), 1-55. · Zbl 0625.35009
[12] X. SAINT RAYMOND, Résultats d’unicité de Cauchy instable dans des situations où la condition de pseudo-convexité dégénère, Ann. della Sc. Norm. Sup. di Pisa ser. IV, 13 (1986), 661-687. · Zbl 0619.35005
[13] X. SAINT RAYMOND, Unicité de Cauchy pour LES opérateurs de type principal réel d’ordre trois, à paraître. · Zbl 0742.35008
[14] C. ZUILY, Uniqueness and non-uniqueness in the Cauchy problem, Progress in Math. 33, Birkhäuser, Boston, 1983. · Zbl 0521.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.